# SDR REXA2021100500766

- Difficulty date: August 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Arm
- Part number: LE670397234
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR AFT HINGE GOUGED AND DAMAGED (RED DOT) JC:900-52-810-303  IN:RR EMP#1092 MID CARGO DOOR AFT HINGE REPAIRED IAW EA NO CRJ952-11930
